# SDR WRNA200600025

- Difficulty date: June 27, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 51,156 hours, 21,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30457105
- Part serial: 2469RP
- Condition: Will Not Arm
- Location: R1 Door
- Part time: 6,785 hours, 2,219 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EVACUATION SLIDE ARMING LEVER DOES NOT ENGAGE EVACUATION SLIDE.  LEVER IS STUCK IN DISENGAGED POSITION.  PLACED ON MEL 52-61-01-2  CAT-C.  LUBRICATED R1 EVACUATION SLICE ARMING LEVER MECHANISM.  OPS CHECKED OK IAW A300 AMM 52-22-22.  CLEARED MEL AND RELEASED AIRCRAFT FOR SERVICE.
